I had medical issues in the fall, and my awesome neurologists are still figuring out what is going on. Me, I cannot be your average patient, so I am lucky enough to get one of the odder side effects of topiramate--ringing in the ears. Tinnitus--or ringing in the ears can be really annoying and can actually cause hearing loss. I was pretty psyched about the good side of the topiramate--I had ZERO appetite. (pretty much everyone I knew wanted to get that part...) Because the tinnitus seems to be causing me to be losing my hearing--or it seems to be damaging my hearing, I am off to the audiologist in a couple days.
This is one of those weeks where I feel kind of aged--you know, when you say age-ed, like you are definitely getting older. Today I had my bone density test, where the tech was amazed that I had already had both hips replaced (#old), my husband and I bought toys for our puppy, including squeaky toys that I could not squeeze hard enough to make squeak because of the arthritis in my hands (#old) and now I seem to be on the fast track to some hearing aids. Whee! I am going to go pull up my support hose, get some Geritol and celebrate!!
Shoot--I am being a pill. I am happy, healthy, and living a wonderful, full life--I have zero to complain about. I can afford to cover my grey hair with blonde and I have the insurance I need to go to get these aches and pains and weirdo medical issues checked--so I will hush now. Plus, I am probably talking too loudly because I cannot hear well. Haha.